Table of Contents Author Guidelines Submit a Manuscript
Differential Equations and Nonlinear Mechanics
Volume 2006, Article ID 90616, 14 pages
http://dx.doi.org/10.1155/DENM/2006/90616

On the Navier-Stokes equations with temperature-dependent transport coefficients

1Mathematical Institute, Academy of Sciences of the Czech Republic, Žitná 25, Praha 1 115 67, Czech Republic
2Mathematical Institute, Faculty of Mathematics and Physics, Charles University in Prague, Sokolovská 83, Praha 8 18675, Czech Republic

Received 13 September 2005; Revised 2 April 2006; Accepted 3 April 2006

Copyright © 2006 Eduard Feireisl and Josef Málek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Caffarelli, R. Kohn, and L. Nirenberg, “Partial regularity of suitable weak solutions of the Navier-Stokes equations,” Communications on Pure and Applied Mathematics, vol. 35, no. 6, pp. 771–831, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L. Consiglieri, “Weak solutions for a class of non-Newtonian fluids with energy transfer,” Journal of Mathematical Fluid Mechanics, vol. 2, no. 3, pp. 267–293, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. L. Consiglieri, J. F. Rodrigues, and T. Shilkin, “On the Navier-Stokes equations with the energy-dependent nonlocal viscosities,” Zapiski Nauchnykh Seminarov Sankt-Peterburgskoe Otdelenie. Matematicheskiĭ Institut im. V. A. Steklova. (POMI), vol. 306, pp. 71–91, 2003. View at Google Scholar · View at MathSciNet
  4. J. Duchon and R. Robert, “Inertial energy dissipation for weak solutions of incompressible Euler and Navier-Stokes equations,” Nonlinearity, vol. 13, no. 1, pp. 249–255, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. D. G. Ebin, “Viscous fluids in a domain with frictionless boundary,” in Global Analysis—Analysis on Manifolds, H. Kurke, J. Mecke, H. Triebel, and R. Thiele, Eds., vol. 57 of Teubner-Texte zur Mathematik, pp. 93–110, Teubner, Leipzig, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. L. Eyink, “Local 4/5-law and energy dissipation anomaly in turbulence,” Nonlinearity, vol. 16, no. 1, pp. 137–145, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  7. E. Feireisl, Dynamics of Viscous Compressible Fluids, Oxford University Press, Oxford, 2003.
  8. O. A. Ladyzhenskaya, V. A. Solonnikov, and N. N. Uraltseva, Linear and Quasilinear Equations of Parabolic Type, vol. 23 of Trans. Math. Monograph, American Mathematical Society, Rhode Island, 1968.
  9. J. Leray, “Sur le mouvement d'un liquide visqueux emplissant l'espace,” Acta Mathematica, vol. 63, pp. 193–248, 1934. View at Publisher · View at Google Scholar
  10. J. Málek and K. R. Rajagopal, “Mathematical issues concerning the Navier-Stokes equations and some of its generalizations,” in Handbook of Differential Equations: Evolutionary Equations. Vol. II, C. Dafermos and E. Feireisl, Eds., pp. 371–459, North-Holland, Amsterdam, 2005. View at Google Scholar
  11. T. Nagasawa, “A new energy inequality and partial regularity for weak solutions of Navier-Stokes equations,” Journal of Mathematical Fluid Mechanics, vol. 3, no. 1, pp. 40–56, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Nečas and T. Roubíček, “Buoyancy-driven viscous flow with L1-data,” Nonlinear Analysis, vol. 46, no. 5, pp. 737–755, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. T. Shilkin, “Classical solvability of the coupled system modelling a heat-convergent Poiseuille-type flow,” Journal of Mathematical Fluid Mechanics, vol. 7, no. 1, pp. 72–84, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. Simon, “Compact sets in the space Lp(0,T;B),” Annali di Matematica Pura ed Applicata. Serie Quarta, vol. 146, pp. 65–96, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet